# SDR UIEA2016012500030

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,537 hours, 16,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OPEN & CLOSE HANDLE, INTERIOR, LOOSE INTERFERED WITH SLIDE ARM LEVER.  ADJUSTED R2 DOOR OPEN & CLOSE HANDLE, INTERIOR.  HANDLE TIGHT & NO LONGER INTERFERES WITH SLIDE ARM LEVER IAW AMM 52-11-25.
